Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 262, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 8, 2018, 12:12 AM MDT for Crowley County, El Paso County, Pueblo County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2018, 12:12 AM MDT (06:12 UTC)
- Expired
- Aug 8, 2018, 12:45 AM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Crowley County, CO, El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 25 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -3.3
The text
As transmitted.
921
WUUS55 KPUB 080612
SVRPUB
COC025-041-101-080645-
/O.NEW.KPUB.SV.W.0262.180808T0612Z-180808T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1212 AM MDT WED AUG 8 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern El Paso County in east central Colorado...
Northwestern Crowley County in southeastern Colorado...
Northeastern Pueblo County in southeastern Colorado...
* Until 1245 AM MDT.
* At 1211 AM MDT, a severe thunderstorm was located 7 miles south of
Schriever AFB, or 18 miles southeast of Colorado Springs, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Truckton and open country of southeast El Paso county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3870 10405 3852 10405 3853 10459 3872 10465
3882 10433
TIME...MOT...LOC 0611Z 328DEG 14KT 3869 10453
HAIL...1.25IN
WIND...60MPH
$$
KT2 follow-up statements
552
WWUS55 KPUB 080624
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1224 AM MDT WED AUG 8 2018
COC025-041-101-080645-
/O.CON.KPUB.SV.W.0262.000000T0000Z-180808T0645Z/
El Paso CO-Crowley CO-Pueblo CO-
1224 AM MDT WED AUG 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...
At 1224 AM MDT, a severe thunderstorm was located over Hanover, or 26
miles northeast of Pueblo, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hanover, Open country of southeast El Paso county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3870 10405 3852 10405 3853 10450 3869 10450
3874 10435
TIME...MOT...LOC 0624Z 311DEG 16KT 3860 10439
HAIL...1.50IN
WIND...60MPH
$$
KT320
WWUS55 KPUB 080635
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1235 AM MDT WED AUG 8 2018
COC025-041-101-080645-
/O.CON.KPUB.SV.W.0262.000000T0000Z-180808T0645Z/
El Paso CO-Crowley CO-Pueblo CO-
1235 AM MDT WED AUG 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...
At 1234 AM MDT, a severe thunderstorm was located near Hanover, or 24
miles northeast of Pueblo, moving southeast at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Open country of southeast El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3865 10405 3852 10405 3853 10447 3863 10447
3868 10432
TIME...MOT...LOC 0634Z 328DEG 14KT 3857 10436
HAIL...2.00IN
WIND...60MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 11:27 PM MDT, 45 minutes earlier.
Area forecast discussion, Aug 7, 11:27 PM MDT, 45 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1127 PM MDT Tue Aug 7 2018 .UPDATE... Issued at 1031 PM MDT Tue Aug 7 2018 Updated fcst to account for blossoming convection over the region. short wave up in WY will move southeast and with plenty of instability we should see storms go for the next 2-3 hours. \/Hodanish UPDATE Issued at 908 PM MDT Tue Aug 7 2018 Updated the fcst to expire severe weather watch and adjust flash flood watch. As posted on NWS CHAT and Twitter, I am still concerned isolated severe storms will affect the region this evening and tonight. As I write, convection was beginning to initiate over several locations of the plains. This convection is likely elevated, but the shear is still quite strong (40-50 knts) and the MLCAPE values are still rather high (1500-2500) per SPC mesoanalysis page. Locally heavy rain is still possible, with best chances south of US50. \/Hodanish UPDATE Issued at 647 PM MDT Tue Aug 7 2018 Short range hi res guidance is having a difficult time handling the current wx situation over the region at this time. Except for a TSRA over Custer county, no other significant convection was noted over the region at 645 pm. Guidance insist that strong convection should be occurring over parts of the plains attm. What I believe is the issue is a short wave ridge is moving over SE Colo attm and this is suppressing convection. A rather strong short wave is fcst to begin affecting the region late this evening and tonight, and we may have a better chance of storms over the plains late this evening/overnite. For now have trended POPS downward but I am keeping the convective/flooding hilites in place. Any small storm over a burn scar could cause flash flooding. \/Hodanish && .SHORT TERM...(This evening through Wednesday) Issued at 203 PM MDT Tue Aug 7 2018 Forecast models continue to show showers/tstms over the eastern mtns and along the I-25 corridor early this evening, and then as an upper level disturbance moves southeast acrs the eastern portions of the state, the storms will spread acrs the plains thru the late evening. The western mtns and high valleys are still expected to see a lower risk of showers/tstms this evening. With abundant moisture over the area today, heavy rain remains a threat thru the evening and into the late night hours in some locations, and could present a flash flood risk for urban areas, burn scars over eastern areas, and in areas where heavy rain fell yesterday. There also continues to be the risk of a few severe storms over the southeast plains this evening and a Severe Thunderstorm Watch is in effect until 9 PM MDT. The NAM shows some lingering precip over the far southeast plains into the late night/early morning hours. The GFS does the same, but also shows some light lingering precip over and near some of the eastern mtns. The HRRR shows some light linger precip over Baca county thru about 09-10Z, and dry conditions elsewhere. Have decided to carry some low POPs thru about 11Z over mainly the far southeast plains. There will still be ample moisture over the area on Wed. It looks like storms will initiate around Noon over the eastern mtns and move off over portions of the I-25 corridor. The storms are not expected to spread acrs the southeast plains until the evening hours. Conditions will again be favorable for a few severe storms over the plains. .LONG TERM...(Wednesday night through Tuesday) Issued at 203 PM MDT Tue Aug 7 2018 There is continued low spreads among the ensemble members through the extended, with some spread as we get into Monday and Tuesday next week. Operational solutions remain similar leading to higher confidence through at least the weekend. Wednesday night into Thursday...high pressure will remain centered over Nevada with disturbances rotating south across Colorado Wednesday night into Thursday. Expect widespread showers and thunderstorms across the Eastern Mountains, spreading east into the I-25 corridor, then south and east overnight. Locally heavy rainfall will remain possible with flash flooding on area burn scars, urban areas and locations that have seen heavy rains the past couple of days. In addition, one or two storms could become strong to severe as they move across the Plains with large hail and damaging winds the main threats. This activity will shift south into New Mexico late Wednesday night into Thursday morning. Models are slightly different on Thursday. The NAM has one last upper wave rotating around the high to the west, dropping south across Colorado. The GFS does not, confining shower and thunderstorm activity to the Continental Divide. Given the uncertainty, will continue with POPs across the mountain areas, spreading east into the I-25 corridor through the evening hours. Expect this activity to shift southward into New Mexico by late evening. Friday into Monday...the high pressure over the west is forecast to shift east and north with northeasterly flow setting up across the region. Expect showers and thunderstorms to become more diurnally and terrain driven Friday and through the weekend. Initial development will occur over the mountains, primarily along the Continental Divide. Activity will then spread southwest into New Mexico during the evening or dissipate after sunset. Locally heavy rainfall will remain possible, especially over the San Juan range. Tuesday...there are slight differences in the operational solutions. The GFS shifts the high pressure westward, while an upper disturbances drops southeast across Colorado with a return to widespread showers and thunderstorms across the area. The ECMWF has a similar upper disturbance, but much further north. It also tries to bring a disturbance up from the south which the GFS does not have. Mozley && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1125 PM MDT Tue Aug 7 2018 thunder will be in and around KCOS and KPUB through about 07-08 UTC, then skies should clear. May see some low cigs at KCOS towards morning. Another round to storms will be possible tomorrow afternoon at KCOS and KPUB. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075- 078>080-087-088-094. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...MOZLEY AVIATION...HODANISH
Hazardous weather outlook, Aug 7, 11:30 PM MDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1130 PM MDT Tue Aug 7 2018 COZ058>089-093>099-090530- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1130 PM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Thunderstorms will continue to develop across the plains overnight with one or two severe storms possible through 4 AM. Hail up to 2.5 inches in diameter, wind gusts up to 70 mph and torrential rainfall will be the primary storm risks. Localized flash flooding will be possible under the stronger storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will redevelop across the mountains and adjacent plains on Wednesday. One or two storms could become strong to severe across the southeast mountains and plains, with large hail and damaging winds possible. Locally heavy rainfall capable of producing flash flooding, will be possible for area burn scars once again. Isolated to scattered thunderstorms will be possible across the mountains for Thursday and Friday with a general drying trend expected for the weekend into next Monday. The primary storm threats will be lightning, brief heavy rainfall and wind gusts up to 40 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible overnight across the southeast plains. 31/31
In the hours before
Local storm report, Aug 7, 11:08 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1108 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM HAIL 1 NE FALCON 38.94N 104.61W
08/07/2018 U1.75 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 7, 11:22 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1122 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 2 E FALCON 38.93N 104.58W
08/07/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 7, 11:23 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1123 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 2 NNE FALCON 38.96N 104.61W
08/07/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 7, 11:26 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1126 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL 7 NNW PINON 38.53N 104.64W
08/07/2018 M1.75 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Aug 7, 11:27 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1127 PM MDT TUE AUG 7 2018
COZ098-080615-
Lamar Vicinity/Prowers County CO-
1127 PM MDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS COUNTY UNTIL 1215
AM MDT...
At 1127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, moving east at 25 mph.
Heavy rain, dime size hail and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Lamar, Holly, Granada, Hartman and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3785 10250 3795 10270 3817 10258 3811 10205
3774 10204 3772 10205
TIME...MOT...LOC 0527Z 289DEG 20KT 3806 10253
mwSpecial weather statement, Aug 7, 11:41 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 1141 PM MDT TUE AUG 7 2018 COZ085-086-080630- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 1141 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 1230 AM MDT... At 1140 PM MDT, Doppler radar was tracking a strong thunderstorm near Pinon, or 14 miles north of Pueblo, moving southeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pueblo Depot, Pinon, and Avondale. LAT...LON 3845 10470 3859 10458 3848 10419 3823 10437 TIME...MOT...LOC 0540Z 305DEG 14KT 3848 10456 mw
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 32 min |
| Aug 7, 6:43 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Aug 7, 6:50 PM MDT | Areal Flood Advisory | PUB | Custer | 115 min |
| Aug 7, 7:05 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Aug 7, 7:19 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 26 min |
| Aug 7, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Custer, Huerfano | 33 min |
| Aug 7, 8:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 32 min |
| Aug 7, 9:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 7, 9:29 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Aug 7, 9:49 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 26 min |
| Aug 7, 10:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Aug 7, 10:13 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Aug 7, 10:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 10:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 10:25 PM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Aug 7, 10:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Aug 7, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Aug 7, 10:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Aug 7, 10:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 10:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Aug 7, 11:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Aug 7, 11:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 7, 11:27 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Aug 7, 11:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 42 min |
| Aug 7, 11:41 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Aug 7, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 8, 12:01 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 8, 12:05 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Aug 8, 12:42 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 33 min |
| Aug 8, 1:12 AM MDT | Special Weather Statement | PUB | Crowley | 48 min |
| Aug 8, 1:14 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 31 min |
| Aug 8, 1:58 AM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Aug 8, 9:52 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 8, 10:04 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Aug 8, 10:40 AM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Aug 8, 10:44 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 8, 10:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Aug 8, 11:13 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 47 min |
| Aug 8, 11:36 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| Aug 8, 11:38 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Aug 8, 11:52 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 38 min |
| Aug 8, 12:06 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
| Aug 8, 12:23 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 37 min |
| Aug 8, 12:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Aug 8, 1:23 PM MDT | Flash Flood Warning | PUB | Huerfano | 2 hr |
| Aug 8, 1:26 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| Aug 8, 1:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Aug 8, 1:51 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 24 min |
| Aug 8, 1:52 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Aug 8, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Aug 8, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 20 min |
| Aug 8, 2:29 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Aug 8, 2:33 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Aug 8, 2:52 PM MDT | Flash Flood Warning | PUB | Las Animas | 53 min |
| Aug 8, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Aug 8, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.